General boundary-value problems for elliptic systems in higher-dimensional regions
Doklady Akademii Nauk, Tome 146 (1962) no. 3, pp. 511-514
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_3_a0,
author = {M. S. Agranovich and A. S. Dynin},
title = {General boundary-value problems for elliptic systems in higher-dimensional regions},
journal = {Doklady Akademii Nauk},
pages = {511--514},
year = {1962},
volume = {146},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_3_a0/}
}
M. S. Agranovich; A. S. Dynin. General boundary-value problems for elliptic systems in higher-dimensional regions. Doklady Akademii Nauk, Tome 146 (1962) no. 3, pp. 511-514. http://geodesic.mathdoc.fr/item/DAN_1962_146_3_a0/